An approximation for the bias function of the maximum likelihood estimate of a latent variable for the general case where the item responses are discrete
Fumiko Samejima
Psychometrika, 1993, vol. 58, issue 1, 119-138
Keywords: bias; maximum likelihood estimation; latent trait models; discrete item responses; dichotomous responses; graded responses (search for similar items in EconPapers)
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02294476 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:58:y:1993:i:1:p:119-138
Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2
DOI: 10.1007/BF02294476
Access Statistics for this article
Psychometrika is currently edited by Irini Moustaki
More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().